# SDR CA141031016

- Difficulty date: October 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 24,741 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A POSSIBLE ODOUR EVENT ON DEPARTURE.   IAW FIM 21-20-00-810-801A INVESTIGATED PROBABLE SOURCE OF SMOKE ODOR WITH NOTHING OBVIOUS OR TRACE OF SMOKE ODOR.
